zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sufficient conditions for the asymptotic stability of nonlinear multidelay differential equations with linear parts defined by pairwise permutable matrices. (English) Zbl 1244.34096
The authors derive a representation of a solution of nonlinear delay differential equations using a so-called multidelayed matrix exponential, which generalizes the results of {\it D. Y. Khusainov} and {\it G. V. Shuklin} [Stud. Univ. Žilina, Math. Ser. 17, No. 1, 101--108 (2003; Zbl 1064.34042)] for autonomous linear delay systems with one delay defined by permutable matrices. In addition, sufficient conditions for exponential stability of the trivial solution of nonlinear delay differential equations with several delays for different types of nonlinearities are presented. Finally, an application of one of the stability criteria to a biological model is provided.

34K20Stability theory of functional-differential equations
Full Text: DOI
[1] Khusainov, D. Ya.; Shuklin, G. V.: Linear autonomous time-delay system with permutation matrices solving, Studies of the university of žilina 17, 101-108 (2003) · Zbl 1064.34042
[2] Boichuk, A.; Diblík, J.; Khusainov, D.; Ružičková, M.: Boundary-value problems for weakly nonlinear delay differential systems, Abstract and applied analysis, 19 (2011) · Zbl 1222.34075 · doi:10.1155/2011/631412
[3] Boichuk, A.; Diblík, J.; Khusainov, D.; Ružičková, M.: Fredholm’s boundary-value problems for differential systems with a single delay, Nonlinear analysis 72, 2251-2258 (2010) · Zbl 1190.34073 · doi:10.1016/j.na.2009.10.025
[4] Khusainov, D. Ya.; Diblík, J.; Ružičková, M.; Lukáčová, J.: Representation of a solution of the Cauchy problem for an oscillating system with pure delay, Nonlinear oscillations 11, No. 2, 276-285 (2008) · Zbl 1276.34055
[5] Hale, J.: Theory of functional differential equations, (1977) · Zbl 0352.34001
[6] Medved’, M.; Pospíšil, M.; Škripková, L.: Stability and the nonexistence of blowing-up solutions of nonlinear delay systems with linear parts defined by permutable matrices, Nonlinear analysis: theory, methods & applications 74, 3903-3911 (2011) · Zbl 1254.34104
[7] Bihari, I. A.: A generalization of a lemma of Bellman and its application to uniqueness problem of differential equation, Acta Mathematica Academy of science hungarica 7, 81-94 (1956) · Zbl 0070.08201 · doi:10.1007/BF02022967
[8] Pinto, M.: Integral inequalities of bihari-type and applications, Funkcialaj ekvacioj 33, 387-403 (1990) · Zbl 0717.45004